Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Persisting groin pain. Cyst in the ovary, polyp in the uterus. Ablation done. Have bloating, constipation and tender breasts. Ovarian cancer?

I have been having on and off groin pain for the past 4 years. thought it was back pain.. Determined back in November of 2012 that I had a 4.5 cm cyst on ovary . Also had a polyp in uterus. I had the ablasion done for the polyp.. but when they went to check the cyst it was gone.. Dr. was concerned said the cyst was a complex cyst. Had tissue in it.. not just fluid. Well the cyst is back again I guess. My groin is killing me.. same symtoms.. bloated, constipated, breast are tender. Could this be ovarian cancer and they are missing it?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist 's  Response
with the available information, I cannot tell you are having ovarian cancer. I advise to get CT abdomen and pelvis and to do CA -125 LEVELS. Depending the ct report, we can proceed further.
Answered: Wed, 19 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor